adderol is addictive and if u have a mental illness it will increase your symptoms
Adderall CAN be psychologically addictive. It CAN aggravate the symptoms of some mental illnesses. Just like it CAN be very beneficial for some mental illnesses.
well.. i used to take adderol and its an amphetamine an upper similar to cocaina or speed.. if u got anxiety it will give u more anxiety. i have mild schizophrenia and social anxiety. when i 1st started taking the adderol it worked great but eventually i started to lose my mind. but if u dont have an addictive personality then u should be fine... possibly... idk
i just know that adderol is not good
It's not like cocaine. I don't know what drug you're referring to when you say speed. Adderall is a mixture amphetamine salts. Not dissimilar to Methamphetamine or Benzedrine. But that is not bad in and of itself. It depends on why and how it is being used. Nothing is good or bad. It is all relative and everything is on a spectrum.
It wasn't good for you and amphetamines typically will increase the symptoms of schizophrenia. I'm sorry it caused you problems? Did the physician who prescribed it you know that you had schizophrenic symptoms. If they did you should file an official complaint with the state medical board because That is very irresponsible to prescribe Adderall to a person with schizophrenia, such a doctor should not be allowed to practice medicine when they could harm others.
and i also had to be hospitalized in the psych ward while i was taking adderall, i went absolutely crazy
Again I'm sorry what you went through Educate yourself about the drugs you take.
Adderall has a different method of action. So Adderall, Dexedrine, Vyvanse, or desoxin (the amphetamines) might not have the same effect on you as ritalin did. Vyvanse might be worth trying, haveing a much smoother effect than the other amphetamines. Although some people with anxiety do have reactions similar to how you responded to ritalin, but others find it beneficial.
Provigil will only help lack of energy and tiredness.